# SDR SWIA200922031

- Difficulty date: April 8, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 15,511 hours, 9,556 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LEADING EDGE SKIN CHAFED. (C CHECK) REPLACED PER SRM.
